Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child suffering from intermittent nausea, shakiness, burping. Told due to anxiety. Suggestions?

My 9 year old son has been suffering with nausea on and off or over a year, which eases after burping, passing wind or emptying his bowels. He has started to feel shaky when this feeling comes over him, and burps little and often. The doctor told us that anxiety was the cause, but he has nothing at the moment to feel anxious about.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
In my opinion your child may have hyper acidity and gastritis .
Cause of hyperacidity may be overeating , fried food , junk food, spiced food.
Nausea develops due to hyper acidity and this is a common feature among children of this age group .
In my opinion blend diet will help the little one .
Control of diet is one of the best treatment.
Still feel nausea antacid tablets for few days will help. ( PANTOZOLE +DOMPERIDONE )
Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor